# SDR DJFA2008030

- Difficulty date: March 21, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N708TA
- Make and model: Beech 400A
- Aircraft serial: RK178
- Engine: Pwa JT15D5
- Engine time: 8,232 hours, 6,758 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Hmu
- Part number: 79015510
- Part serial: F32066
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: D

## Discrepancy

ON TAXI FOR TAKE-OFF, WHILE PERFORMING THE EFC TEST, THE NR 2 ENGINE SHUT DOWN UNCOMMANDED.    MAINTENANCE CHECKED RIGGING AND PERFORMED SEVERAL OPERATIONAL CHECKS.  MAINTENANCE DETERMINED THAT THE HMU REQUIRED REPLACEMENT.  THE HMU AND FLOW DIVIDER WERE REPLACED.
